Lower order terms in the 1-level density for families of holomorphic cuspidal newforms

Tom 137 / 2009

Steven J. Miller Acta Arithmetica 137 (2009), 51-98 MSC: Primary 11M26; Secondary 11G40, 11M41, 15A52. DOI: 10.4064/aa137-1-3

Autorzy

  • Steven J. MillerDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek